Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 5:48 PM EDT for 5 counties in Ohio. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 5:48 PM EDT (21:48 UTC)
- Expired
- Jun 18, 2015, 6:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Greene County, OH, Highland County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:54 PM EDT | TSTM WND DMG | 1 Nw Washington Court H, OH | POWER LINES DOWN |
| Jun 18, 6:06 PM EDT | TSTM WND DMG | 5 Sse Washington Court, OH | LARGE TREE DOWN ON FLAKESFORD ROAD BETWEEN CREEK RD AND RTE 753 |
| Jun 18, 6:16 PM EDT | TSTM WND DMG | 5 S Washington Court Ho, OH | TREE DOWN ACROSS FLAKESFORD RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
319
WUUS51 KILN 182148
SVRILN
OHC027-047-057-071-165-182230-
/O.NEW.KILN.SV.W.0097.150618T2148Z-150618T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
EASTERN WARREN COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
FAYETTE COUNTY IN CENTRAL OHIO...
CLINTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 630 PM EDT.
* AT 546 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
INTERSTATE 71 AT US ROUTE 68...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
NEW VIENNA...
SABINA...
JEFFERSONVILLE...
LEESBURG...
WASHINGTON COURT HOUSE...
GREENFIELD...
IN ADDITION...BURTONVILLE...JAMESTOWN...MORRISVILLE...BOWERSVILLE...
NEW ANTIOCH...BLOOMINGTON...MELVIN AND ROSEMOOR ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 39 AND 70...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8330 3937 8337 3935 8337 3933 8339
3931 8338 3921 8344 3944 8406 3969 8388
3964 8326 3959 8326
TIME...MOT...LOC 2148Z 281DEG 35KT 3950 8381
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
148
WWUS51 KILN 182206
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT THU JUN 18 2015
OHC165-182216-
/O.CAN.KILN.SV.W.0097.000000T0000Z-150618T2230Z/
WARREN OH-
606 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3947 8330 3937 8337 3935 8337 3933 8339
3931 8338 3921 8344 3937 8386 3966 8365
3964 8326 3959 8326
TIME...MOT...LOC 2206Z 281DEG 35KT 3947 8359
$$
OHC027-047-057-071-182230-
/O.CON.KILN.SV.W.0097.000000T0000Z-150618T2230Z/
CLINTON OH-FAYETTE OH-GREENE OH-HIGHLAND OH-
606 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR FAYETTE COUNTY IN CENTRAL OHIO...AND NORTHEASTERN HIGHLAND AND
EASTERN CLINTON COUNTIES IN SOUTHWEST OHIO...AND SOUTHEASTERN GREENE
COUNTY IN WEST CENTRAL OHIO...
AT 604 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR SABINA...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
LOCATIONS IMPACTED INCLUDE...
LEESBURG...WASHINGTON COURT HOUSE AND GREENFIELD.
IN ADDITION...HIGHLAND...SAMANTHA...JASPER MILLS...STAUNTON...EAST
MONROE...NEW MARTINSBURG...BLOOMINGBURG AND ROCK MILLS ARE NEAR THE
PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 58 AND 70...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8330 3937 8337 3935 8337 3933 8339
3931 8338 3921 8344 3937 8386 3966 8365
3964 8326 3959 8326
TIME...MOT...LOC 2206Z 281DEG 35KT 3947 8359
HAIL...1.00IN
WIND...60MPH
$$899
WWUS51 KILN 182222
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT THU JUN 18 2015
OHC027-047-057-071-182232-
/O.EXP.KILN.SV.W.0097.000000T0000Z-150618T2230Z/
CLINTON OH-FAYETTE OH-GREENE OH-HIGHLAND OH-
622 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IN CENTRAL
OHIO...AND NORTHEASTERN HIGHLAND AND EASTERN CLINTON COUNTIES IN
SOUTHWEST OHIO...AND SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO
WILL EXPIRE AT 630 PM EDT...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3947 8330 3937 8337 3935 8337 3933 8339
3931 8338 3921 8344 3937 8386 3966 8365
3964 8326 3959 8326
TIME...MOT...LOC 2222Z 281DEG 35KT 3944 8339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:17 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 18, 4:17 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT THU JUN 18 2015 .SYNOPSIS... WARM AND MOIST CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AS HIGH PRESSURE REMAINS CENTERED IN THE SOUTHEASTERN STATES...WITH OCCASIONAL CHANCES FOR THUNDERSTORMS THROUGH THE OHIO VALLEY. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE THROUGH THE REGION ON SATURDAY...AND MORE CHANCES FOR STORMS WILL CONTINUE GOING INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE OVERALL WEATHER PATTERN HAS NOT CHANGED MUCH FOR THE OHIO VALLEY...WITH A VERY WARM AND MOIST AIRMASS IN PLACE ON THE EDGE OF THE SOUTHEASTERN RIDGE. HOWEVER...THIS PATTERN WILL FINALLY BREAK DOWN IN THE NEXT DAY OR TWO...AND THE FIRST SIGN OF THIS IS OCCURRING TODAY. AS STRONG (AND DRIER) SURFACE HIGH PRESSURE MOVES INTO THE GREAT LAKES...A WEAK BOUNDARY WILL MAKE ITS WAY SOUTH INTO THE REGION BY FRIDAY MORNING. IN THE REGIME AHEAD OF THIS BOUNDARY...THERE IS SOME GENERAL CONVERGENCE HEADING INTO THE CWA...THOUGH NOTHING TO SUPPORT TOO MUCH IN THE WAY OF LARGE-SCALE ORGANIZATION. EITHER WAY...THE FAIRLY IMPRESSIVE INSTABILITY THAT HAS DEVELOPED (1500-2500 J/KG MLCAPE) WILL CERTAINLY CONTINUE TO SUPPORT STORM DEVELOPMENT...SHIFTING GENERALLY WEST TO EAST THROUGH THE EVENING. THE AFTERNOON STARTED OFF QUICKLY...AS SEVERAL STRONG TO SEVERE THUNDERSTORMS DEVELOPED ALONG THE EDGE OF THE INSTABILITY GRADIENT IN NORTHERN KENTUCKY. THERE HAS BEEN ENOUGH SHEAR THAT THE DEEP CONVECTION FROM EARLIER IN THE AFTERNOON WAS ABLE TO BECOME ORGANIZED...WITH SUPERCELLULAR STRUCTURES AND EVEN SOME STORM SPLITS. THE KILN VAD WIND PROFILE SHOWS THAT WESTERLY FLOW OF 40 KNOTS IS HELPING TO PROVIDE RESPECTABLE SHEAR THROUGH THE 0-3KM LAYER...THOUGH WITH A MAINLY UNIDIRECTIONAL ORIENTATION. THIS MAY VERY WELL OCCUR AGAIN AS STORMS CONTINUE TO DEVELOP...THOUGH IT IS LIKELY THAT STRONG TO SEVERE STORMS WILL ONLY REALLY BE POSSIBLE EARLY IN THE LIFECYCLE OF THE INDIVIDUAL STORMS. WITH TIME...THOUGH THERE MAY BE A CHANCE FOR SOME FORWARD PROPAGATING STORMS TO PRODUCE STRONG WINDS...PRECIPITATION WILL SIMPLY BECOME MORE WIDESPREAD AND LESS FOCUSED. THERE WILL REMAIN SOME CONCERN ABOUT HEAVY OR PERSISTENT RAINFALL...THOUGH THIS SEEMS MORE LIKELY TO BE FOCUSED IN LOCATIONS SOUTH OF WHERE SIGNIFICANT FLOODING HAS ALREADY OCCURRED. PRECIPITATION TRENDS SHOULD DIMINISH DURING MOST OF THE OVERNIGHT PERIOD...WITH MIN TEMPS IN THE MIDDLE TO UPPER 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... A FAIRLY WET FORECAST IS EXPECTED FOR FRIDAY. ALTHOUGH THE REMNANTS OF TROPICAL STORM BILL ARE GOING TO BE MOVING VERY SLOWLY...IT APPEARS THAT A WEAK SHORTWAVE WILL SOON SHUNT OFF FROM THE REMNANTS IN THE LOWER MISSISSIPPI VALLEY...WORKING INTO THE OHIO VALLEY BY FRIDAY MORNING. AT THE SAME TIME...THE FRONTAL BOUNDARY THAT WILL HAVE MOVED INTO THE OHIO VALLEY BY FRIDAY MORNING WILL BEGIN TO MOVE NORTH AS A WARM FRONT. THIS IS LIKELY TO LEAD TO THE DEVELOPMENT OF WIDESPREAD RAIN AND EMBEDDED CONVECTION...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST AREA...WITH MOTIONS GENERALLY TOWARD THE ENE. THERE IS STILL A LOT OF MODEL DISAGREEMENT ON EXACTLY HOW THIS WILL SET UP...AND IF THERE WILL BE A CONTRIBUTION FROM A LOW-LEVEL JET. WHAT APPEARS CERTAIN IS THAT PRECIPITABLE WATER VALUES WILL INCREASE BEHIND THE WARM FRONT...WITH A THREAT FOR HEAVY RAIN. WITH MARGINAL INSTABILITY IN A MOIST ATMOSPHERIC PROFILE...AND WEAK WIND FLOW THROUGH THE TROPOSPHERE...THE SEVERE THREAT APPEARS LOW. ANOTHER BRIEF RESPITE FROM THE HEAVIER RAINS MAY OCCUR FRIDAY NIGHT...BEFORE THE REMNANTS OF BILL MOVE IN ON SATURDAY MORNING. && .LONG TERM /SATURDAY THROUGH THURSDAY/... A STALLED FRONTAL BOUNDARY FRIDAY WILL START TO WASH OUT SATURDAY AS THE REMNANTS OF TROPICAL STORM BILL MOVES INTO THE AREA. PWATS SATURDAY ARE EXPECTED TO RISE TO NEAR 2.25" AND OMEGA VALUES ARE SHOWING A BULLS EYE JUST SOUTH OF THE OHIO RIVER. 0-1 KM BULK SHEAR VALUES ARE ALSO RATHER IMPRESSIVE SATURDAY AFTERNOON. VALUES ON BOTH THE GFS AND NAM ARE SHOWING GREATER THAN 30 KTS IN PLACES. TOWARDS OUR SOUTHERN AREAS 0- 3 KM SRH VALUES ARE OVER 200 IN PLACES AS WELL. THESE VALUES WOULD SUPPORT SOME STORMS POSSIBLY BECOMING SEVERE. EXTREMELY HIGH PWAT VALUES WOULD ALSO SUPPORT A HEAVY RAINFALL POTENTIAL. DUE TO THE MENTIONED ABOVE SPC HAS PART OF THE AREA IN A MARGINAL RISK FOR DAY 3 AND WPC ALSO HAS PART OF THE AREA IN SLIGHT FOR EXCESSIVE RAINFALL. ON SUNDAY THE REMNANTS OF BILL WILL PASS EAST OF US WITH MOST OF THE AREA REMAINING ON THE DIVERGENT SIDE OF THE TROUGH AXIS. AT THE SAME TIME A WEAK SHORTWAVE WILL MOVE FROM THE NORTHWEST TOWARDS THE AREA. CAPE VALUES REMAIN VERY IMPRESSIVE ON THE GFS FOR SUNDAY. SOME FORECAST SOUNDINGS ARE SHOWING VALUES ABOVE 3000 J/KG. THERE IS ALSO SOME VERY WARM 850 TEMPERATURES FORECASTED FOR SUNDAY. THE GFS IS SHOWING VALUES ABOVE 20 DEGREES C. THIS MEANS THAT STORMS WILL BE FIGHTING A CAP SUNDAY. LAPSE RATES ABOVE THE CAP ARE GOOD AS WELL (7 - 8 DEGREES C/KM). ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE STRONG TO SEVERE. ON MONDAY ANOTHER SHORTWAVE WILL MOVE INTO THE AREA WITH STRONG INSTABILITY VALUES AGAIN FORECASTED. THE GFS IS SHOWING VALUES AROUND 2000 J/KG. 0 - 6 KM BULK SHEAR VALUES ARE ALSO FORECASTED TO BE AROUND 40 KTS. SFC DELTA THETA-E VALUES ARE ALSO AROUND -30. HIGH INSTABILITY... PWATS VALUES AROUND 1.8"... AND GOOD FLOW ALL POINT TO ANOTHER DAY OF POSSIBLE STRONG TO SEVERE THUNDERSTORMS. TUESDAY INTO WEDNESDAY MODELS ARE SHOWING A FRONT DIVING SOUTH AND STALLING SOMEWHERE NEAR THE CWA. AT THE SAME TIME AN UPPER LEVEL RIDGE OVER THE MIDWEST UNITED STATES WILL BEGIN TO PUSH SOUTHEAST. LATEST SUITE OF MODEL RUNS SHOW THE RIDGE BEING FAR ENOUGH SOUTH TO KEEP RAIN CHANCES IN THE FORECAST. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE QUESTION IN HEAVY RAIN DOWNPOURS. FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED COVERAGE. CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK. AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO LIMITED INSTBY. OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 439 AM EDT THU JUN 18 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 439 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY. MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.
In the hours before
Special weather statement, Jun 18, 5:22 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 522 PM EDT THU JUN 18 2015 OHZ071-072-078>080-182145- BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH- 522 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...NORTHEASTERN CLERMONT...SOUTHEASTERN WARREN...SOUTHERN CLINTON AND EXTREME NORTHERN BROWN COUNTIES THROUGH 545 PM EDT... AT 520 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLEASANT PLAIN...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... ONE HALF INCH DIAMETER HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER AND NEW VIENNA. ALSO...WOODVILLE...WESTBORO...MIDLAND...COWAN LAKE STATE PARK... CUBA...MARTINSVILLE...MORRISVILLE...BURTONVILLE AND NEW ANTIOCH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3946 8365 3926 8367 3921 8406 3932 8415
Local storm report, Jun 18, 5:25 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST KMGY WRIGHT BROS APT 39.59N 84.22W
06/18/2015 M47.00 MPH MONTGOMERY OH ASOS
&&
HATZOSLocal storm report, Jun 18, 5:26 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 1 SSW EATON 39.74N 84.64W
06/18/2015 PREBLE OH BROADCAST MEDIA
SEVERAL LARGE TREES DOWNED AT EATON COUNTRY CLUB.
&&
HATZOSLocal storm report, Jun 18, 5:33 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 NNE MIAMISBURG 39.66N 84.26W
06/18/2015 MONTGOMERY OH AMATEUR RADIO
SEVERAL LIMBS DOWNED ON HEINCKE ROAD IN WEST CARROLLTON.
&&
HATZOSSpecial weather statement, Jun 18, 5:40 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 540 PM EDT THU JUN 18 2015 OHZ072-079-080-182215- BROWN OH-CLINTON OH-HIGHLAND OH- 540 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND...SOUTHERN CLINTON AND NORTHERN BROWN COUNTIES THROUGH 615 PM EDT... AT 539 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST. MARTIN...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 30 MPH... PEA SIZE HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LYNCHBURG AND HILLSBORO. ALSO...DANVILLE...RUSSELL...NEW MARKET...SAMANTHA...BERRYSVILLE... HIGHLAND COUNTY AIRPORT...ROCKY FORK LAKE AND MARSHALL ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3930 8342 3908 8342 3914 8395 3927 8393
Local storm report, Jun 18, 5:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND GST KFFO WRIGHT-PATT AFB 39.83N 84.05W
06/18/2015 M59.00 MPH GREENE OH OTHER FEDERAL
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:59 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 14 min |
| Jun 17, 9:40 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 35 min |
| Jun 17, 10:14 PM EDT | Special Weather Statement | ILN | Adams | 46 min |
| Jun 17, 10:50 PM EDT | Special Weather Statement | ILN | Pike | 40 min |
| Jun 17, 10:53 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 37 min |
| Jun 17, 11:12 PM EDT | Areal Flood Warning | ILN | Delaware | 3 days |
| Jun 18, 2:05 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 40 min |
| Jun 18, 2:40 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
| Jun 18, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 39 min |
| Jun 18, 4:32 PM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Jun 18, 4:34 PM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jun 18, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 40 min |
| Jun 18, 4:55 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jun 18, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 33 min |
| Jun 18, 5:06 PM EDT | Special Weather Statement | ILN | Greene | 24 min |
| Jun 18, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 45 min |
| Jun 18, 5:22 PM EDT | Special Weather Statement | ILN | Clinton | 23 min |
| Jun 18, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 35 min |
| Jun 18, 5:40 PM EDT | Special Weather Statement | ILN | Highland | 35 min |
| Jun 18, 5:54 PM EDT | Special Weather Statement | ILN | Auglaize, Logan, Shelby | 36 min |
| Jun 18, 6:21 PM EDT | Special Weather Statement | ILN | Hocking, Pike, Ross | 24 min |
| Jun 18, 6:31 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jun 18, 6:51 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway, Pike, Ross | 24 min |
| Jun 18, 7:04 PM EDT | Special Weather Statement | ILN | Hocking, Licking | 26 min |
| Jun 18, 7:08 PM EDT | Special Weather Statement | ILN | Delaware | 37 min |
| Jun 18, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 48 min |
| Jun 18, 7:53 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 17 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.